# SDR DALA13032243755

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT ZEE ANGLE, FOUND CLIPS FWD AND AFT SIDES OF FRAME 500H CRACKED.  MX REMOVED CRACKED ANGLE FWD AND AFT SIDE BS 500H RT.  INSTALLED ANGLES IAW SRM 51-40-02.
